# SDR 97ZZZX3089

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28339
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0870
- Engine: Lyc O360A4K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throtle Body
- Condition: Stuck Open
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE STUCK OPEN.  GAINED ACCESS TO AIRCRAFT ENGINE THROTTLE BODY BY REMOVING RT AND LT TOP ENGINE COWLINGS AND LOWER ENGINE COWL. RAN THROTTLE THROUGH AND SAW THROTTLE ARM LOOSE AND SLIPPING ON CARBURETOR.  REMOVED AND INSPECTED ARM SERRATIONS AND CARBURETOR SERRATIONS, NOTED NO DEFECTS.  RE-INSTALLED ARM.  DISCONNECTED THROTTLE CABLE ROD END AND LUBED THROTTLE CABLE.  RE-INSTALLED ROD END ON CABLE.
